Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 288, NWS State College, PA

October 19, 2007Dauphin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Oct 19, 2007, 5:03 PM EDT for Dauphin County, Pennsylvania. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2007, 5:03 PM EDT (21:03 UTC)
Expired
Oct 19, 2007, 5:45 PM EDT
In force
42 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Dauphin County, PA

The radar

The State College radar (KCCX), 104 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 688 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
688 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
504 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 192103
SVRCTP
PAC043-192145-
/O.NEW.KCTP.SV.W.0288.071019T2103Z-071019T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
503 PM EDT FRI OCT 19 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF
  MILLERSBURG...OR 11 MILES NORTHWEST OF ENOLA...AND MOVING NORTHEAST
  AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILLERSBURG AROUND 515 PM EDT...
  ELIZABETHVILLE AROUND 525 PM EDT...
  LYKENS AROUND 530 PM EDT...
  WILLIAMSTOWN AROUND 535 PM EDT...

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4036 7699 4038 7704 4041 7699 4043 7699
      4046 7695 4055 7698 4061 7694 4063 7682
      4066 7671 4056 7656
TIME...MOT...LOC 2103Z 225DEG 36KT 4043 7704

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 3:35 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Oct 19, 3:35 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT FRI OCT 19 2007

.SYNOPSIS...
PRECIPITATION WILL TAPER OFF FROM WEST TO EAST BY LATE TONIGHT AS
A POTENT COLD FRONT MOVES EAST TOWARD THE MID-ATLANTIC COAST. A
RELATIVELY COOLER AIRMASS WILL FOLLOW IN ITS WAKE...BUT HIGH
TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE NORMAL ON
SATURDAY. HIGH PRESSURE WILL BUILD INTO THE REGION FROM LATE IN
THE WEEKEND INTO EARLY NEXT WEEK...WITH DRY WEATHER AND ABOVE
NORMAL TEMPERATURES EXPECTED MONDAY INTO TUESDAY. THE WEATHER
PATTERN APPEARS TO BECOME MORE UNSETTLED BY THE MIDDLE OF NEXT
WEEK...WITH PERIODS OF BENEFICIAL RAINFALL POSSIBLE.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT AT 17Z IS ALMOST INTO WESTERN PA. BROAD WARM CONVEYOR
CONTINUES FEEDING CLOUDS AND SHOWERS NORTH INTO THE FCST
AREA....BUT OTHER THAN AN OCCASIONAL LIGHTNING STRIKE...NO
CONVECTION TO SPEAK OF. MESO ANAL FROM SPC SHOWS LITTLE OR NO CAPE.
THE SHEAR REMAINS IMPRESSIVE SO IF A STORM OR STORMS CAN FORM AND
SHOW SOME SIGN OF ORGANIZING...WE STILL COULD EXPERIENCE A SEVERE
GUST OR TWO. BUT WITH MEAGER INSTABILITY AND THICK CLOUD COVER
ALLOWING LITTLE CHANCE OF RECOVERY...AM STICKING WITH THE
FORECAST THAT SEVERE PROBABILITIES WILL REMAIN LOW.

THE FRONT LOOKS TO BE CLEARING MY EASTERN ZONES SHORTLY AFTER 00Z.
EXTRAPOLATION OF THE OHIO VALLEY DRY SLOT MATCHES WELL WITH BUFKIT
SOUNDING FORECASTS OF RAPID LOW LEVEL DRYING TAKING PLACE BETWEEN
22 AND 03Z FROM WEST TO EAST. DRY AIR EVIDENT IN OHIO AND LOWER
LAKES ARGUES FOR A RAPID IMPROVEMENT IN RESPONSE TO A SUBTLE WIND
SHIFT. THE IMPROVEMENT MAY BE SHORT LIVED HOWEVER AS COLD TROF CAN
ALREADY BE SEEN SPREADING SOLID SHIELD OF STRATO-CU THRU MUCH OF
THE MIDWEST. THESE CLOUDS WILL LIKELY PILE BACK INTO WESTERN PA
BEFORE THE NIGHT IS OVER. CANT RULE OUT A SHOWER OVER WESTERN
HIGH TERRAIN LATER TONIGHT AS WELL...BUT OVERALL WE WILL BE DRYING
OUT CONSIDERABLY.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
MID LEVEL TROF/COOLER AIR ALOFT WILL SLIDE EASTWARD OVER THE REGION
ON SATURDAY AS ANOMALOUS SFC LOW BECOMES VERTICALLY STACKED NEAR
HUDSON BAY. CYCLONIC FLOW REGIME WILL TRANSLATE INTO MOIST/UPSLOPE
WRLY FLOW ASCENDING THE WESTERN HIGH TERRAIN...LEADING TO BKN-OVC
STRATO CU AND PSBLY A FEW SCT -SHRA. HAVE CONFINED HIGHEST
/25-30%/ CHC POPS ACROSS NRN WARREN/MCKEAN COS BASED ON A MOS/SREF
BLEND...WHERE THE OP NAM/GFS SHOW SHRA ACTIVITY REMAINING NEARLY
PARALLEL TO THE LAKE ERIE SHORELINE GIVEN WSWLY BLYR FLOW. 500 HPA
HEIGHTS SHOULD BE ON THE RISE BY 00Z SUNDAY WITH SFC HIGH PRESSURE
BUILDING NEWD FROM THE SOUTHERN APPALACHIANS TOWARD THE MID-
ATLANTIC COAST.

FURTHER SOUTH AND EAST...DOWNSLOPE WRLY LLVL FLOW WILL KEEP THINGS
P/SUNNY AND DRY OVER MUCH OF CENTRAL AND EASTERN PA. A WELL-
MIXED BLYR WILL SUPPORT SUSTAINED SFC WNDS 10-15KTS WITH HIGHER
GUSTS. OVERALL...AN ALMOST TYPICAL MID OCTOBER POST FRONTAL DAY
WITH M/CLOUDY CONDS OVER THE WESTERN MTNS...BREEZY AND COOLER.

SFC HI PRESSURE WILL SLIDE OFF OF THE MID-ATLANTIC COAST ON SUNDAY
WITH A RETURN FLOW OF WARM AIR STREAMING NEWD FROM THE LOWER OH
AND MIDDLE TN VLYS. EPS SHOW LOLVL TEMPS CLIMBING TO +1-2STD BY
THE AFTN HOURS...WHICH WILL SUPPORT MAX TEMPS WELL ABOVE CLIMO.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
EASTERN RIDGE SHOULD BUILD IN RESPONSE TO SYS DIGGING SEWD FROM
THE SRN ROCKIES...ALLOWING TEMPERATURES TO CONTINUE TO WARM INTO
EARLY NEXT WEEK. OP MODELS ARE CLOSING THE GAP WITH RESPECT TO
SPREAD/UNCERTAINTY WITH THIS SYS...DEPICTING A CLOSED CUT-OFF LOW
OVR THE SRN PLAINS/LWR MS VLY BY MID WEEK. EARLY HPC SFC PROGS AND
PRELIM TEMPS/POPS WHERE BASED ON A EC/GEFS BLEND...KEEPING
BETTER CONTINUITY AND OVERALL AGREEMENT WRT THE ENS MEANS.

THE NEW GFS SHOWS GOOD CONTINUITY WITH ITS PREVIOUS SOLN AND HAS
SUPPORT FROM THE 12Z/19 UKMET. THE 12Z/19 ECMWF ALSO LOOKS QUITE
SIMILAR TO THE GFS.

IF THE 12Z/19 GFS SOLUTION COMES TO FRUITION...IT COULD SPELL A
PERIOD OF MUCH NEEDED RNFL OVER THE AREA. PLENTY OF GOMEX MSTR
COULD COME INTO PLAY WITH BROAD SRLY FLOW OUT AHEAD OF THE CLOSED
LOW. NO SIGN OF COLD AIR IN SIGHT WITH TEMPS REMAINING AOA CLIMO.

GIVEN THE CONTINUITY IN THE OP GFS/GEFS MEAN AND SUPPORT FROM THE
NEW ECMWF...WILL USE FINAL HPC TEMPS/POPS WHICH REFLECT A 50%
BLEND OF THE GMOS INCORPORATED INTO THE EARLIER PRELIMINARY
NUMBERS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
WIDESPREAD MVFR/IFR CONDITIONS CONTINUE IN THE PRE-FRONTAL
ENVIRONMENT...ALONG WITH NUMEROUS SHOWERS AND THE ODD THUNDERSTORM
IN A FEW SPOTS. NO SIGNIFICANT IMPROVEMENT IS EXPECTED UNTIL THE
FRONT MOVES THROUGH SOMETIME LATER TODAY OR THIS EVENING AND
USHERS IN A DRIER WESTERLY FLOW.

ANY ORGANIZED STORMS THAT MANAGE TO FORM THRU EVENING COULD CAUSE
STRONG WIND GUSTS. PROFILES SHOW 30KT OR MORE OF WIND JUST OFF THE
DECK AND THESE WILL CONTINUE THRU LATE DAY AS WELL. LOW LEVEL
WIND SHEAR COULD PRESENT PROBLEMS AS MANY TERMINALS STILL HAVE
RELATIVELY LIGHT WINDS ON THE SURFACE.

THE FRONT CLEARS EASTERN AREAS THIS EVENING. PRETTY STARK
IMPROVEMENT WILL DEVELOP ON A DRIER WESTERLY FLOW. AFTER A BRIEF
BREAK...THINK MVFR CIGS WILL REDEVELOP IN THE WESTERN HIGH COUNTRY
FROM JST NORTHWARD. THESE WILL LIKELY LAST THRU MID DAY SAT BEFORE
IMPROVING TO 3000 OR BETTER. CLOUDS SHUD DISSIPATE ALTOGETHER
LATER SATURDAY INTO SATURDAY NIGHT AS THE UPPER COLD POOL PASSES
BY AND THERMAL ADVECTION CHANGES SIGN.

SUNDAY-MONDAY LOOK DRY ONCE AGAIN AS HIGH PRESSURE DOMINATES. NEXT
CHANCE OF INCLEMENT WEATHER LOOKS LIKE IT WILL HOLD OFF UNTIL
SOMETIME TUESDAY INTO MID WEEK.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LACORTE/STEINBUGL
NEAR TERM...LACORTE
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...LACORTE
Hazardous weather outlook, Oct 19, 1:41 AM EDT, 15 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
141 AM EDT FRI OCT 19 2007

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-200545-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
141 AM EDT FRI OCT 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING AS A COLD FRONT CROSSES THE REGION. STRONG GUSTY WINDS
WILL BE THE MAIN SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

GAD

In the hours before

Special weather statement, Oct 19, 3:34 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 PM EDT FRI OCT 19 2007

PAZ036-063-192030-
CUMBERLAND-FRANKLIN-
334 PM EDT FRI OCT 19 2007

...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND WESTERN CUMBERLAND
COUNTIES THROUGH 430 PM EDT...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
CHAMBERSBURG TO 5 MILES WEST OF GREENCASTLE...MOVING NORTHEAST AT 30
MPH.

BRIEF WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. A 10 TO 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM
THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY
FILL ROADSIDE DITCHES.

THESE STORMS WILL BE NEAR NEWBURG...ORRSTOWN AROUND 345 PM...
NEWVILLE...SHIPPENSBURG AROUND 400 PM...BLOSERVILLE...WALNUT BOTTOM
AROUND 415 PM...CARLISLE AND CARLISLE SPRINGS AROUND 430 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 210 AND 224...I-81 BETWEEN
MILE MARKERS 9 AND 46.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.

FORECASTER: LAMBERT
Special weather statement, Oct 19, 4:18 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
418 PM EDT FRI OCT 19 2007

PAZ036-056-057-063-064-192115-
ADAMS-CUMBERLAND-DAUPHIN-FRANKLIN-PERRY-
418 PM EDT FRI OCT 19 2007

...STRONG THUNDERSTORMS WILL MOVE NORTHEAST AND AFFECT
CUMBERLAND...EAST CENTRAL FRANKLIN...NORTHWESTERN
ADAMS...SOUTHEASTERN PERRY AND WEST CENTRAL DAUPHIN COUNTIES THROUGH
515 PM EDT...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF
CARLISLE TO 4 MILES SOUTHEAST OF SHIPPENSBURG TO 2 MILES NORTH OF
GREENCASTLE...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS BETWEEN 40 AND 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE
WITH THESE STORMS. A 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SOME SMALL STREAMS.

THESE STORMS WILL BE NEAR LANDISBURG...WALNUT BOTTOM AROUND 430 PM...
SHERMANSDALE...PINE GROVE FURNACE STATE AROUND 445 PM...DUNCANNON...
AMITY HALL AROUND 500 PM...WEST FAIRVIEW AND ROCKVILLE AROUND 515 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 212 AND 239...I-81 BETWEEN
MILE MARKERS 7 AND 65.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 30...ROUTE
322/22.

FORECASTER: LAMBERT
Special weather statement, Oct 19, 4:49 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
449 PM EDT FRI OCT 19 2007

PAZ025-026-034>036-192145-
BEDFORD-BLAIR-FRANKLIN-FULTON-HUNTINGDON-
449 PM EDT FRI OCT 19 2007

...STRONG THUNDERSTORMS WITH LOCALLY VERY HEAVY RAIN WILL AFFECT
BEDFORD...FULTON...NORTHWESTERN FRANKLIN...SOUTHERN BLAIR AND
SOUTHERN HUNTINGDON COUNTIES THROUGH 545 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
NORTHERN EDGE OF AN AREA OF STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BEDFORD TO 10 MILES NORTHEAST OF
CUMBERLAND TO 7 MILES NORTH OF BERKELEY SPRINGS...MOVING NORTHEAST
AT 45 MPH.

WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN OVER AN INCH PER HOUR WILL FALL FROM THESE
STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR RAINSBURG...NEEDMORE AROUND 500 PM...
WOODBURY...WELLS TANNERY AROUND 515 PM...WILLOW HILL...WATERFALL
AROUND 530 PM AND CASSVILLE AROUND 545 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 136 AND 196...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 0 AND 9.

FORECASTER: LAMBERT/LAM

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 4:42 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry33 min
Oct 19, 5:56 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill27 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.